Osaka Journal of Mathematics

Almost hereditary rings

Manabu Harada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 4 (1991), 793-809.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783421

Mathematical Reviews number (MathSciNet)
MR1152954

Zentralblatt MATH identifier
0776.16001

Subjects
Primary: 16D40: Free, projective, and flat modules and ideals [See also 19A13]
Secondary: 16E60: Semihereditary and hereditary rings, free ideal rings, Sylvester rings, etc. 16P20: Artinian rings and modules

Citation

Harada, Manabu. Almost hereditary rings. Osaka J. Math. 28 (1991), no. 4, 793--809. https://projecteuclid.org/euclid.ojm/1200783421


Export citation